# SDR JBXA000245

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N574ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7242
- Aircraft time: 6,342 hours, 5,678 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR DISAGREE ON TAKEOFF.  ADJUSTED RIGHT MLG UPLOCK SENSOR AND TARGET ARM I-A-W AMM 32-61-05, OPS CHECK GOOD.
